Oh, you poor thing! I am a nurse and seeing that sort of thing would have the exact same effect on me. In fact, I think you kept it together pretty well.
I think the main point is how SAD it is in this country that we are so worried about paying for healthcare that it's so easy to get into a situation like that. Hmmmm, bankruptcy/losing everything or catastrophic illness/death? We should NOT have to make choices like that.
Hang in there. It was a very scary...
Yes! for the past week and a half or so I've had this disturbing pattern:
poopy, poopy, constipated. poopy, poopy, constipated. poopy, poopy, constipated. It's driving me *nuts*!
At first I was all excited that things were moving along but noooooooooo. Just repeating that durn pattern!
I don't think there are any, actually. This is because most of the problems associated with the breathing are because of the position (lying down) and the relaxation of the muscles in the head, throat, etc. while you're asleep. (does that make sense? I'm not totally awake yet!).
Maybe the only physical symptoms would be those that are associated with chronic sleep deprivation such as headaches, stomachaches, maybe weight gain...things like that.
Sorry you're going through such a rough time. You know, I've been up to 200mg in the past. I don't think while I was was pg but if that's what you have to do and your provider is on board then it's okay. You could try 125 and see how you're feeling before you bump it up to 150. You might also ask about augmentation with Wellbutrin instead - I took that for awhile during pg. A low dose will help boost the effects of the Zoloft.
Kudos for working through things...